# SDR ASAA1149854

- Difficulty date: March 7, 2010
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Part number: 69412272
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SUPPORT FITTING BOLT HOLE IS GOUGED AT BOLT 81L.  REMOVED AND REPLACED AFT PRESSURE BULKHEAD FITTING IAW B737 400 SRM 51 40 02 AND 51 40 05.
